# SDR YENA2023122001600

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 57,321 hours, 20,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2618, FLL-JAX. 'STRONG LEVEL 3 FUMES/ODOR DIRTY SOCKS. COULD NOT ISOLATE WITH FCOM PROCEDURE. VERY STRONG IN CAB. PAX INFLIGHT & FLT CREW. PAX IN EXIT ROW COMPLAINED &FA SMELL IT IN ROW 15 ( PACKS ); FOUND EVIDENCE OF OIL LEAK FROM COOLING FAN AND CENTER DRAIN TUBE.  APU PLACED  ON MEL. C/W LEVEL B DECONTAMINATION IAW AMM 21-00-00-615-803B . BOTH HEPA CABIN FILTERS REPLACED PER AMM 21-21-41. NO ODOR PRESENT AFTER . MDDR LEARED MX-4 UPDATED . MCC NOTIFIED . PLACARD REMOVED.'
